# SDR DL757081512

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 65,516 hours, 29,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Panel
- Part number: BAC1505100581
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE CORRODED.  REPAIRED BY REPLACEMENT PER 51-40-02 ON NR 00034.
